# SDR FDEA201902080291

- Difficulty date: February 8, 2019
- Submitted: February 8, 2019
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11F
- Aircraft serial: 48548
- Aircraft time: 82,861 hours, 20,106 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ACA7103501
- Condition: Damaged
- Location: Bs 705
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN MAIN DECK CARGO COMPARTMENT SEAT TRACK CROWN AREA DAMAGED AT LEFT HAND STATION 705, X = 75.25.  SEAT TRACK CROWN AREA DAMAMGED MEASURED   AND FOUND EXCEEDED LIMIT AS PER SRM 53-00-52-1A FOG 101 ALLOWABLE DAMAGE. SEAT   TRACK CARRIED OUT REPAIR AS PER SRM 53-00-52-2R FIG 201 REPAIR 1 FROM STATION 685-  725 X=  75.25. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
